Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 49, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 10, 2026, 10:05 PM CDT for Creek County, Okmulgee County, Oklahoma. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2026, 10:05 PM CDT (03:05 UTC)
- Expired
- Mar 10, 2026, 10:30 PM CDT
- In force
- 25 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Creek County, OK, Okmulgee County, OK
The radar
The Tulsa radar (KINX), 66 km from the middle of the area, began a volume at 03:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 8, 8:30 AM CST | Tornado Watch | SPC | 243 days |
| Mar 10, 5:01 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.1 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2176 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1175 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 10.4
The text
As transmitted.
738
WUUS54 KTSA 110305
SVRTSA
OKC037-111-110345-
/O.NEW.KTSA.SV.W.0049.260311T0305Z-260311T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1005 PM CDT Tue Mar 10 2026
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Central Creek County in northeastern Oklahoma...
Northwestern Okmulgee County in northeastern Oklahoma...
* Until 1045 PM CDT.
* At 1004 PM CDT, a severe thunderstorm was located over Bristow,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Mounds... Bristow...
Sapulpa... Depew...
Slick... Kellyville...
Kiefer...
This includes Interstate 44 between mile markers 184 and 214.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3607 9603 3580 9603 3571 9647 3588 9655
TIME...MOT...LOC 0304Z 246DEG 27KT 3583 9642
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
692 follow-up statements
268
WWUS54 KTSA 110316
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1016 PM CDT Tue Mar 10 2026
OKC037-111-110345-
/O.CON.KTSA.SV.W.0049.000000T0000Z-260311T0345Z/
Creek OK-Okmulgee OK-
1016 PM CDT Tue Mar 10 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR EAST CENTRAL CREEK AND NORTHWESTERN OKMULGEE COUNTIES...
At 1015 PM CDT, a severe thunderstorm was located 4 miles northeast
of Bristow, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Mounds... Bristow...
Kellyville... Sapulpa...
Kiefer...
This includes Interstate 44 between mile markers 191 and 214.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3607 9603 3583 9603 3579 9639 3593 9642
TIME...MOT...LOC 0315Z 246DEG 27KT 3587 9632
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
69490 WWUS54 KTSA 110330 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 1030 PM CDT Tue Mar 10 2026 OKC037-111-110339- /O.CAN.KTSA.SV.W.0049.000000T0000Z-260311T0345Z/ Creek OK-Okmulgee OK- 1030 PM CDT Tue Mar 10 2026 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CREEK AND NORTHWESTERN OKMULGEE COUNTIES IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning has been cancelled. However, small hail and gusty winds to 50 mph are still possible with this thunderstorm. A Tornado Watch remains in effect until 1100 PM CDT for northeastern Oklahoma. A Tornado Watch also remains in effect until 400 AM CDT for northeastern Oklahoma. && LAT...LON 3607 9603 3583 9603 3579 9639 3593 9642 TIME...MOT...LOC 0327Z 246DEG 27KT 3592 9620 $$ 69
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 6:34 PM CDT, 3 hours 31 minutes earlier. Its key messages:
- Updated at 1232 PM CDT Tue Mar 10 2026
- A Slight Risk of severe weather and excessive rainfall exists today and tonight.
- A strong cold front arrives Wednesday and a light freeze may occur for a few areas in northeast Oklahoma and northwest Arkansas Thursday morning.
- Fire weather concerns uptick through the rest of the week and into the upcoming weekend.
Area forecast discussion, Mar 10, 6:34 PM CDT, 3 hours 31 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 634 PM CDT Tue Mar 10 2026 ...New AVIATION... .KEY MESSAGES... Updated at 1232 PM CDT Tue Mar 10 2026 - A Slight Risk of severe weather and excessive rainfall exists today and tonight. - A strong cold front arrives Wednesday and a light freeze may occur for a few areas in northeast Oklahoma and northwest Arkansas Thursday morning. - Fire weather concerns uptick through the rest of the week and into the upcoming weekend. && .SHORT TERM... (Through tonight) Issued at 1232 PM CDT Tue Mar 10 2026 Scattered thunderstorms have developed across far southeast Oklahoma in the past couple of hours in response to the low level jet that extends east Texas into southeast Oklahoma and southwest Arkansas. This activity should remain sub-severe or at most marginally severe into the afternoon given its location in a relative minimum of instability and a lack of effective shear. This should shift largely east of the area by mid afternoon. Attention then turns to potential for isolated thunderstorm development mid to late afternoon across mainly northeast Oklahoma. There have been inconsistent signals in the CAMs over the last 24 to 35 hours that one or two storms could develop within an instability axis stretched across that area. Current mesoanalysis shows plenty of MUCAPE already along with more than sufficient effective shear. If a storm can go in this environment, a severe weather potential exists, primarily in the form of large hail and wind gusts. The more widespread thunderstorm development and highest threat for severe weather, including tornadoes, remains likely to occur from mid to late evening into the early morning Wednesday. A squall line is expected to develop to the west of the area early evening as a mid level disturbance moves in ahead of the main upper level storm system located well to the southwest in Texas. Low level shear should increase through the evening with the ramp up of the low level jet, leading to tornado potential with any favored areas of the expected line. This should be most likely across parts of eastern Oklahoma, earlier in the event. The line will shift eastward overnight, with the chance of some decrease with eastward extent possible given the lower instability in far eastern Oklahoma and into western Arkansas. && .LONG TERM... (Tomorrow through Tuesday) Issued at 1232 PM CDT Tue Mar 10 2026 A strong cold front will move through the area beginning daybreak Wednesday, with falling temperatures and strong and gusty northerly winds. Some potential for showers and isolated thunderstorms will exist during mainly the morning along and ahead of the front. However, any severe weather threat will be done by daybreak. The gusty winds and falling dew points behind the front may lead to localized fire weather concerns, primarily across northeast Oklahoma, depending on how much rainfall occurs with tonight's event. Surface high pressure will move into the area Wednesday night into Thursday morning, with good radiational cooling conditions leading to widespread lows in the 30s. Parts of northeast Oklahoma and northwest Arkansas will likely freeze. Southerly winds should return Thursday as the surface high shifts east, with warmer afternoon temperatures especially for northeast Oklahoma. The warmup will continue into Friday and Saturday ahead of another strong cold front during the latter part of the weekend. Low chances for rain will exist across far eastern Oklahoma into western Arkansas, with at least some potential for wintry precipitation types Sunday night into Monday morning with the coldest air. Much colder daytime temperatures than we have seen of late will open next week, along with additional opportunities for freezing temperatures. The freezing temperatures, both Wednesday night/Thursday morning and again early next week, may have an impact on fuels across the area, leading to an uptick in the fire weather potential. && .AVIATION... (00Z TAFS) Issued at 634 PM CDT Tue Mar 10 2026 Not too many changes were made to the previous TAFs. A line of strong and severe thunderstorms will move from west to east across the terminals from mid evening tonight into early Wednesday morning, with a period of IFR conditions and strong VRB wind gusts. An abrupt wind shift and increase in speed and gusts will occur at all sites from Wednesday morning and through the afternoon following a strong cold frontal passage. MVFR ceilings should occur with the front at most sites, but should trend to VFR by early to mid afternoon for OK TAF sites, with MVFR hanging on through later afternoon or early evening for AR TAF sites. Mejia && .PRELIMINARY POINT TEMPS/POPS... TUL 83 55 64 35 / 10 80 40 0 FSM 80 63 73 37 / 10 90 60 0 MLC 79 60 71 37 / 10 90 40 0 BVO 86 49 62 30 / 10 70 30 0 FYV 78 57 67 32 / 10 90 60 0 BYV 78 58 64 34 / 10 80 70 0 MKO 80 58 67 34 / 10 90 40 0 MIO 80 50 62 32 / 10 60 60 0 F10 81 57 68 35 / 10 90 30 0 HHW 78 62 76 38 / 10 90 50 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...22 LONG TERM....22 AVIATION...67
Hazardous weather outlook, Mar 10, 6:02 PM CDT, 4 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 602 PM CDT Tue Mar 10 2026 ARZ001-002-010-011-019-020-029-OKZ049-053>076-112315- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 602 PM CDT Tue Mar 10 2026 ...SEVERE WEATHER POTENTIAL THIS EVENING AND OVERNIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Elevated. AREA...Eastern Oklahoma and Western Arkansas. ONSET...After 7 PM. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Western Arkansas. ONSET...After 7 PM. HEAVY RAIN. RISK...Limited. AREA...Eastern Oklahoma. ONSET...After 7 PM. DISCUSSION... Numerous thunderstorms will spread across eastern Oklahoma and northwest Arkansas this evening through the early morning hours on Wednesday. Severe weather potential will accompany the storms as the spread eastward. Locally intense and damaging winds are possible within the line of storms along with risk of quickly developing tornadoes. Isolated large hail will be possible primarily across eastern Oklahoma. Locally heavy rainfall can also be expected with the heaviest rains forecast across southeast Oklahoma. The severe weather risk will end form west to east as the line of storms pass. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY...Thunderstorm...Very High Fire Weather and High Wind Potential. THURSDAY...High Wind Potential. FRIDAY...No Hazards. SATURDAY...High Wind Potential. SUNDAY...High Fire Weather and High Wind Potential. MONDAY...No Hazards. EXTENDED DISCUSSION... Storms may linger into Wednesday morning across southeast Oklahoma and western Arkansas ahead of a cold front. The severe weather threat is expected to have waned by this time. Gusty north to northwest winds are expected behind a cold front Wednesday, which could drive a localized fire weather threat in parts of northeast Oklahoma, depending on how much rain falls tonight. A pair of low pressure systems are expected to move across the north central part of the country later this week into the weekend. Strong south to southwest winds are forecast Thursday and again Saturday. A strong cold front is then expected to push through on Sunday, again bringing strong northerly winds. While vegetation is in a green-up stage, there will be heightened fire weather concern on warmer and windier days while some dormant fuels still exist. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Mar 10, 4:16 PM CDT, 5 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
416 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM Tornado 2 NE Oneta 36.04N 95.68W
03/06/2026 Wagoner OK NWS Storm Survey
A tornado damaged the roofs of numerous
homes and broke windows, uprooted or snapped
trees, and damaged outbuildings. KINX
WSR-88D radar data indicate that this
tornado rotated anticyclonically.
&&
EJCSpecial weather statement, Mar 10, 9:12 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
912 PM CDT Tue Mar 10 2026
OKZ064-065-110315-
Okfuskee OK-Creek OK-
912 PM CDT Tue Mar 10 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CREEK AND
NORTHWESTERN OKFUSKEE COUNTIES THROUGH 1015 PM CDT...
At 912 PM CDT, Doppler radar indicated a strong thunderstorm over
Davenport, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Depew... Milfay...
Bristow...
This includes Interstate 44 between mile markers 178 and 195.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3588 9662 3599 9637 3566 9624 3559 9662
TIME...MOT...LOC 0212Z 247DEG 20KT 3570 9675
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
69Special weather statement, Mar 10, 9:28 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
928 PM CDT Tue Mar 10 2026
OKZ054-059-110300-
Osage OK-Pawnee OK-
928 PM CDT Tue Mar 10 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL OSAGE AND WESTERN
PAWNEE COUNTIES THROUGH 1000 PM CDT...
At 928 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Pawnee, moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Ralston... Pawnee...
Skedee... Blackburn...
Fairfax...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3665 9663 3636 9636 3624 9682 3625 9684
3625 9688 3629 9693 3632 9693
TIME...MOT...LOC 0228Z 237DEG 36KT 3631 9685
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MejiaSpecial weather statement, Mar 10, 9:56 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
956 PM CDT Tue Mar 10 2026
OKZ064-065-110345-
Okfuskee OK-Creek OK-
956 PM CDT Tue Mar 10 2026
...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL CREEK AND OKFUSKEE
COUNTIES THROUGH 1045 PM CDT...
At 956 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles south of Prague to near Little to near
Seminole to 3 miles southeast of Maud to 3 miles southeast of St.
Louis. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Clearview... Mason...
Boley... Paden...
Castle... Okemah...
Bearden... Welty...
Okfuskee...
This includes Interstate 40 in Oklahoma between mile markers 212 and
228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3556 9662 3570 9630 3560 9621 3548 9615
3537 9615 3529 9618 3529 9644 3546 9644
3546 9647 3543 9650 3543 9652 3546 9654
3544 9657 3540 9653 3539 9655 3541 9658
3540 9662
TIME...MOT...LOC 0256Z 248DEG 29KT 3544 9671 3533 9667 3522 9666 3511
9673 3504 9683
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
69The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 9:12 PM CDT | Special Weather Statement | TSA | Creek | 63 min |
| Mar 10, 9:28 PM CDT | Special Weather Statement | TSA | Pawnee | 32 min |
| Mar 10, 9:56 PM CDT | Special Weather Statement | TSA | Okfuskee | 49 min |
| Mar 10, 10:20 PM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 40 min |
| Mar 10, 10:38 PM CDT | Special Weather Statement | TSA | Osage | 37 min |
| Mar 10, 10:40 PM CDT | Special Weather Statement | TSA | Tulsa | 35 min |
| Mar 10, 10:57 PM CDT | Special Weather Statement | TSA | McIntosh | 33 min |
| Mar 10, 11:01 PM CDT | Special Weather Statement | TSA | Craig | 29 min |
| Mar 10, 11:05 PM CDT | Special Weather Statement | TSA | Wagoner | 25 min |
| Mar 10, 11:09 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 36 min |
| Mar 10, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 28 min |
| Mar 10, 11:20 PM CDT | Special Weather Statement | TSA | Okmulgee, Rogers, Tulsa | 40 min |
| Mar 10, 11:23 PM CDT | Special Weather Statement | TSA | Choctaw, Pittsburg, Pushmataha | 37 min |
| Mar 10, 11:29 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 31 min |
| Mar 10, 11:33 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 27 min |
| Mar 10, 11:36 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Wagoner | 39 min |
| Mar 10, 11:47 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 43 min |
| Mar 10, 11:53 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Ottawa | 18 min |
| Mar 10, 11:56 PM CDT | Special Weather Statement | TSA | Haskell, Latimer | 34 min |
| Mar 11, 12:10 AM CDT | Special Weather Statement | TSA | Adair, Delaware | 50 min |
| Mar 11, 12:23 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore | 52 min |
| Mar 11, 12:29 AM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 31 min |
| Mar 11, 12:38 AM CDT | Special Weather Statement | TSA | Sequoyah | 37 min |
| Mar 11, 12:42 AM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 8 min |
| Mar 11, 12:58 AM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 32 min |
| Mar 11, 1:00 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 45 min |
| Mar 11, 1:24 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 51 min |
| Mar 11, 1:36 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 13 min |
| Mar 11, 9:49 AM CDT | River Flood Advisory | TSA | Cherokee | 22 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.